MathSciNet Relay Station
MathSciNet bibliographic data
MR2518029 47H10 (47H04 54H25)
Khamsi, M. A. Remarks on Caristi's fixed point theorem. Nonlinear Anal. 71 (2009), no. 1-2, 227–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement